Toggle navigation
Türkçe
English
English
Türkçe
English
Login
Toggle navigation
View Item
Işık University Institutional Repository
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2025, Vol 15, No 3
View Item
Işık University Institutional Repository
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2025, Vol 15, No 3
View Item
JavaScript is disabled for your browser. Some features of this site may not work without it.
Search DSpace
This Collection
Advanced Search
Radial and antipodal domination number of trees
Date
2025-03-01
Author
Sivakumar, R.
Shanmugam, E.
Pandiaraja, D.
Kathiresan, KM.
Metadata
Show full item record
Citation
Sivakumar, R., Shanmugam, E., Pandiaraja, D. & Kathiresan, KM. (2025). Radial and antipodal domination number of trees. TWMS Journal of Applied and Engineering Mathematics, 15(3), 716-727.
Abstract
[No abstract available]
Volume
15
Issue
3
URI
https://jaem.isikun.edu.tr/web/index.php/current/129-vol15no3/1360
http://belgelik.isikun.edu.tr/xmlui/handleiubelgelik/6468
Collections
JAEM 2025, Vol 15, No 3
[20]
The following license files are associated with this item:
Creative Commons
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess
Browse
All of DSpace
Communities & Collections
By Issue Date
Authors
Titles
Subjects
Type
Language
Department
Category
Publisher
Access Type
Işık Author
Citation
This Collection
By Issue Date
Authors
Titles
Subjects
Type
Language
Department
Category
Publisher
Access Type
Işık Author
Citation
My Account
Login
Register